Structures Spin c sur les variétés symplectiques
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47  (1995), Talk no. 10, 6 p.
@article{RCP25_1995__47__263_0,
     author = {Audin, Mich\`ele},
     title = {Structures $Spin^c$ sur les vari\'et\'es symplectiques},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {47},
     year = {1995},
     note = {talk:10},
     language = {fr},
     url = {http://www.numdam.org/item/RCP25_1995__47__263_0}
}
Audin, Michèle. Structures $Spin^c$ sur les variétés symplectiques. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995) , Talk no. 10, 6 p. http://www.numdam.org/item/RCP25_1995__47__263_0/

[1] M. Audin, Symplectic and almost complex manifolds, in [3].

[2] M. Audin, Du nouveau en dimension 4, Gazette des Mathématiciens 64 (1995), 43-55. | MR 1334444 | Zbl 0862.57012

[3] M. Audin, J. Lafontaine, EDS, Holomorphic curves in symplectic geometry, Progress in Math. 117, Birkhäuser, 1994. | MR 1274923 | Zbl 0802.53001

[4] Géométrie riemannienne en dimension 4, Séminaire Arthur Besse, Cédic, Paris, 1981.

[5] M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307-347. | Zbl 0592.53025

[6] M. Katz, A proof via the Seiberg-Witten moduli space of Donaldson's theorem on smooth 4-manifolds with definite intersection forms, ce volume.

[7] D. Kotschick, Gauge theory is dead ! - Long live gauge theory, Notices of the Amer. Math. Soc. 42 (1995), 335-338. | MR 1316132 | Zbl 0816.53047

[8] J. Milnor, Characteristic classes, Princeton University Press, 1974. | MR 440554 | Zbl 0298.57008

[9] S. Ochanine, Signature modulo 16, invariants de Kervaire généralisés et nombres caractéristiques dans la K-théorie réelle, Mémoires de la Soc. Math. France 5 (1981). | Numdam | Zbl 0462.57012

[10] C. H. Taubes, The Seiberg-Witten invariants and symplectic forms, Math. Res. Letters 1 (1994), 809-822. | MR 1306023 | Zbl 0853.57019

[11] C. H. Taubes, More constraints on symplectic manifolds from Seiberg-Witten equations, Math. Res. Letters 2 (1995), 9-14. | MR 1312973 | Zbl 0854.57019

[12] C. H. Taubes, The Seiberg-Witten and the Gromov Invariants, preprint (1995). | MR 1324704 | Zbl 0873.57017